# SDR EE4Y2023051517733

- Difficulty date: May 15, 2023
- Submitted: May 15, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N248NV
- Make and model: Airbus A320-214
- Aircraft serial: 7781
- Aircraft time: 15,096 hours, 7,849 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: Lh Mlg
- Component part number: 10450301001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE WITH THE ALLEGIANT TASK CARD 321101-01-2-002, IT WAS FOUND THE LH MAIN LANDING GEAR SLIDING CHROME WITH SCRATCHES (2EA) BETWEEN 5 & 6 O’CLOCK POSITION. THE PART WAS REMOVED AND SENT TO REPAIR SHOP.THIS MAINTENANCE ACTIONS IS COVERED BY COOPESA JOB A1N111 ITEM 1-14
